Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 161723, 5 pages
http://dx.doi.org/10.1155/2015/161723
Research Article

Faber Polynomial Coefficients of Classes of Meromorphic Bistarlike Functions

1Department of Mathematical Sciences, Kent State University, Burton, OH 44021-9500, USA
2Department of Mathematics, Brigham Young University, Provo, UT 84602, USA

Received 15 December 2014; Accepted 8 January 2015

Academic Editor: A. Zayed

Copyright © 2015 Jay M. Jahangiri and Samaneh G. Hamidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.
  2. J. Clunie, “On meromorphic schlicht functions,” Journal of the London Mathematical Society, vol. 34, pp. 215–216, 1959. View at Publisher · View at Google Scholar
  3. V. Karunakaran, “On a class of meromorphic starlike functions in the unit disc,” Mathematical Chronicle, vol. 4, no. 2-3, pp. 112–121, 1976. View at Google Scholar
  4. R. J. Libera and A. E. Livingston, “Bounded functions with positive real part,” Czechoslovak Mathematical Journal, vol. 22, pp. 195–209, 1972. View at Google Scholar
  5. H. Airault and A. Bouali, “Differential calculus on the Faber polynomials,” Bulletin des Sciences Mathématiques, vol. 130, no. 3, pp. 179–222, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Airault and J. Ren, “An algebra of differential operators and generating functions on the set of univalent functions,” Bulletin des Sciences Mathématiques, vol. 126, no. 5, pp. 343–367, 2002. View at Publisher · View at Google Scholar
  7. K. Löwner, “Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I,” Mathematische Annalen, vol. 89, no. 1-2, pp. 103–121, 1923. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. G. Krzyz, R. J. Libera, and E. Złotkiewicz, “Coefficients of inverses of regular starlike functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 33, pp. 103–110, 1979. View at Google Scholar · View at MathSciNet
  9. M. Lewin, “On a coefficient problem for bi-univalent functions,” Proceedings of the American Mathematical Society, vol. 18, no. 1, pp. 63–63, 1967. View at Publisher · View at Google Scholar
  10. D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” Studia Universitatis Babeş-Bolyai Series Mathematica, vol. 31, no. 2, pp. 70–77, 1986. View at Google Scholar
  11. H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1188–1192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1569–1573, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. M. Ali, S. K. Lee, V. Ravichandran, and S. Supramaniam, “Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 344–351, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. G. Hamidi, S. A. Halim, and J. M. Jahangiri, “Faber polynomial coefficient estimates for meromorphic bi-starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 498159, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Jahangiri, “On the coefficients of powers of a class of Bazilevic functions,” Indian Journal of Pure and Applied Mathematics, vol. 17, no. 9, pp. 1140–1144, 1986. View at Google Scholar · View at MathSciNet
  16. A. Bouali, “Faber polynomials, Cayley-Hamilton equation and Newton symmetric functions,” Bulletin des Sciences Mathématiques, vol. 130, no. 1, pp. 49–70, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Airault, “Remarks on Faber polynomials,” International Mathematical Forum, vol. 3, no. 9–12, pp. 449–456, 2008. View at Google Scholar · View at MathSciNet